Alert archive / Florida / Tornado Warnings in 2014

Tornado Warning 9, NWS Jacksonville, FL

May 26, 2014Clay County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at May 26, 2014, 2:04 PM EDT for Clay County, Saint Johns County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2014, 2:04 PM EDT (18:04 UTC)
Expired
May 26, 2014, 2:45 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Saint Johns County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
748 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

004 
WFUS52 KJAX 261804
TORJAX
FLC019-109-261845-
/O.NEW.KJAX.TO.W.0009.140526T1804Z-140526T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
204 PM EDT MON MAY 26 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHWESTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 245 PM EDT

* AT 204 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  SWITZERLAND...MOVING SOUTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SWITZERLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3000 8165 2999 8175 3002 8173 3005 8173
      3008 8171 3012 8170 3012 8161 3001 8157
TIME...MOT...LOC 1804Z 000DEG 6KT 3010 8166

$$

WOLF
3 follow-up statements
637 
WWUS52 KJAX 261815
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
215 PM EDT MON MAY 26 2014

FLC019-109-261845-
/O.CON.KJAX.TO.W.0009.000000T0000Z-140526T1845Z/
CLAY FL-ST. JOHNS FL-
215 PM EDT MON MAY 26 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHWESTERN ST. JOHNS AND EASTERN CLAY COUNTIES...

AT 215 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A TORNADO.  THIS TORNADO WAS LOCATED JUST SOUTHWEST OF 
SWITZERLAND...MOVING SOUTH AT 10 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3011 8163 3001 8159 3000 8165 2999 8175
      3002 8173 3005 8173 3008 8171 3012 8170
TIME...MOT...LOC 1815Z 000DEG 6KT 3007 8167

$$
696 
WWUS52 KJAX 261824
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT MON MAY 26 2014

FLC019-109-261845-
/O.CON.KJAX.TO.W.0009.000000T0000Z-140526T1845Z/
CLAY FL-ST. JOHNS FL-
224 PM EDT MON MAY 26 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHWESTERN ST. JOHNS AND EASTERN CLAY COUNTIES...

AT 223 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK A TORNADO.  THIS TORNADO WAS LOCATED 3 MILES NORTH OF GREEN
COVER SPRING...MOVING SOUTH AT 10 MPH.

THE STORM HAS WEAKENED OVER THE PAST 15 MINUTES...THERE IS STILL 
POTENTIAL FOR A BRIEF TORNADO...OR WATERSPOUT OVER THE ST. JOHNS
RIVER.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3011 8163 3001 8159 3000 8165 2999 8175
      3002 8173 3005 8173 3008 8171 3012 8170
TIME...MOT...LOC 1823Z 006DEG 8KT 3002 8168

$$
517 
WWUS52 KJAX 261831
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
231 PM EDT MON MAY 26 2014

FLC019-109-261841-
/O.CAN.KJAX.TO.W.0009.000000T0000Z-140526T1845Z/
CLAY FL-ST. JOHNS FL-
231 PM EDT MON MAY 26 2014

...THE TORNADO WARNING FOR NORTHWESTERN ST. JOHNS AND EASTERN CLAY
COUNTIES IS CANCELLED...

THE STORM HAS WEAKENED BELOW SEVERE LEVELS. HOWEVER IT MAY CONTINUE
TO PRODUCE GUSTY WINDS AND SMALL HAIL.

WEAK ROTATION CONTINUES TO BE DETECTED. TORNADOES CAN OCCUR WITH
LITTLE OR NO ADVANCED WARNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3011 8163 3001 8159 3000 8165 2999 8175
      3002 8173 3005 8173 3008 8171 3012 8170
TIME...MOT...LOC 1831Z 000DEG 6KT 3004 8167

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at May 26, 10:18 AM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, May 26, 10:18 AM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1018 AM EDT MON MAY 26 2014

.UPDATE...
WEAK MCS THAT WAS RESPONSIBLE FOR PRE-DAWN STORMS OVER SECTIONS OF
THE SE GA AND NE FL COAST HAS MOVED OFFSHORE WITH ONLY ISOLATED
SHOWERS OVER THE OUTER COASTAL WATERS AND LINGERING CLOUDS OVER
COASTAL COUNTIES. FARTHER INLAND SKIES ARE MOSTLY SUNNY ALLOWING
TEMPS TO WARM TO AROUND 80 FROM WAYCROSS TO THE SUWANNEE RIVER
VALLEY. TEMPS AT 500 MB ARE AROUND -12C ON MORNING SOUNDING WITH
A FORECAST AND PWAT IS 1.58 INCHES. THE RAPID REFRESH MODEL
FORECASTS A SFC BASED CAPE AROUND 2400 BUT WHERE DEWPOINTS REMAIN
ABOVE 70...CAPES COULD REACH 4000 J/KG PER MODIFICATION OF THE 12Z
RAOB. RIDGING OVER THE MISSISSIPPI VALLEY WILL SHIFT A EAST
TODAY WITH WEAK N-NW STEERING FLOW FOR THUNDERSTORMS DEVELOPING
THIS AFTN.

&&

.AVIATION...
TEMPO FOR LOW CEILINGS ARE POSSIBLE AT SSI THROUGH 15Z. TSRA WILL
DEVELOP BTWN 16Z-19Z. HAVE A TEMPO FOR GNV AND VCTS FOR REMAINING
TERMINALS. WILL ADD TSRA AS TIMING AND MOVEMENT OF STORMS BECOMES
MORE CERTAIN. EAST TO SE WINDS WILL BE AROUND 10 KT OUTSIDE OF
THUNDERSTORM ACTIVITY.

&&

.MARINE...
ESE WINDS 10-15 KTS TODAY WILL BECOME SSE TUE THROUGH FRI WILL
PREVAIL THROUGH THE UPCOMING WEEK WITH COMBINED SEAS OF 1-3
FT...OCCASIONAL 4 FT SEAS POSSIBLE NEAR THE GULF STREAM.

RIP CURRENTS: LOW RISK THROUGH AT LEAST TUESDAY...WITH AN EASTERLY
SWELL OF 2 FEET OR LESS IMPACTING AREA BEACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  87  65  89  67 /  50  50  50  50
SSI  82  72  84  71 /  30  20  50  50
JAX  87  67  88  69 /  30  30  50  50
SGJ  82  74  84  71 /  20  20  40  40
GNV  90  65  90  67 /  40  50  50  50
OCF  91  68  90  69 /  40  50  50  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/WOLF/ALLEN
Hazardous weather outlook, May 26, 5:09 AM EDT, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 AM EDT MON MAY 26 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-270915-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
509 AM EDT MON MAY 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED IN COASTAL
NORTHEAST FLORIDA EARLY THIS MORNING. SCATTERED SLOW-MOVING
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING...MAINLY OVER INLAND LOCATIONS. STRONGER ACTIVITY WILL
PRODUCE FREQUENT LIGHTNING STRIKES AND LOCALLY HEAVY DOWNPOURS
THIS AFTERNOON AND EVENING.

RIVER FLOODING CONTINUES ALONG PORTIONS OF THE SANTA FE RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE EXPECTED EACH DAY THROUGH SATURDAY.

A SURGE IN NORTHEASTERLY WINDS MAY BRING SMALL CRAFT ADVISORY
CONDITIONS TO THE COASTAL WATERS ON SUNDAY.

RIVER FLOODING WILL CONTINUE TO SLOWLY SUBSIDE ON THE SANTA FE
RIVER BASIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, May 26, 1:07 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EDT MON MAY 26 2014

GAZ153-154-261730-
COASTAL GLYNN-INLAND GLYNN-
107 PM EDT MON MAY 26 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR GLYNN COUNTY
FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 130 PM EDT...

AT 107 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTHEAST OF EVERETT...MOVING
SOUTHEAST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND EVERETT AND BOYS ESTATE THROUGH 130 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3121 8163 3140 8168 3140 8166 3145 8162
      3136 8152 3134 8144 3131 8141
TIME...MOT...LOC 1707Z 334DEG 8KT 3142 8161

TRABERT
Local storm report, May 26, 1:08 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
108 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     HAIL             ARLINGTON               30.34N 81.60W
05/26/2014  E1.00 INCH       DUVAL              FL   TRAINED SPOTTER

            MOSTLY PEA SIZE HAIL...BUT FEW STONES UP TO QUARTER SIZE
            REPORTED.

&&

PWOLF
Special weather statement, May 26, 1:29 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
129 PM EDT MON MAY 26 2014

GAZ136-153-261800-
INLAND GLYNN-WAYNE-
129 PM EDT MON MAY 26 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WAYNE AND GLYNN
COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 200 PM EDT...

AT 129 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF EVERETT...MOVING
SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND EVERETT...MOUNT PLEASANT AND THALMANN THROUGH 200 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3115 8160 3119 8177 3122 8177 3133 8173
      3136 8177 3148 8171 3145 8161 3140 8157
TIME...MOT...LOC 1729Z 014DEG 12KT 3139 8167

TRABERT
Local storm report, May 26, 1:36 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     TSTM WND GST     2 N ORANGE PARK         30.20N 81.70W
05/26/2014  M50 MPH          DUVAL              FL   ASOS

            WIND GUST OF 50 MPH AT JACKSONVILLE NAVAL STATION ASOS AT
            127 PM.

&&

ALLEN
Local storm report, May 26, 1:37 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT MON MAY 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0127 PM     TSTM WND GST     2 N ORANGE PARK         30.20N 81.70W
05/26/2014  M50.00 MPH       DUVAL              FL   ASOS

            WIND GUST OF 50 MPH AT JACKSONVILLE NAVAL STATION ASOS AT
            127 PM.

&&

ALLEN
Special weather statement, May 26, 1:48 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
148 PM EDT MON MAY 26 2014

FLZ024-GAZ164-165-261815-
CHARLTON-INLAND CAMDEN-NASSAU-
148 PM EDT MON MAY 26 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CHARLTON...
CAMDEN AND NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 215 PM EDT...

AT 149 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES NORTHEAST OF FOLKSTON...MOVING
SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND KINGS FERRY AND FOLKSTON THROUGH 215 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3074 8180 3074 8206 3095 8195 3095 8184
TIME...MOT...LOC 1749Z 000DEG 5KT 3089 8193

TRABERT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:37 PM EDTSpecial Weather StatementJAXSaint Johns38 min
May 26, 12:09 PM EDTSpecial Weather StatementJAXDuval36 min
May 26, 12:36 PM EDTSevere Thunderstorm WarningJAXDuval39 min
May 26, 1:13 PM EDTSevere Thunderstorm WarningJAXClay, Duval47 min
May 26, 1:39 PM EDTSevere Thunderstorm WarningJAXClay, Duval, Saint Johns51 min
May 26, 1:57 PM EDTSevere Thunderstorm WarningJAXNassau48 min
May 26, 2:33 PM EDTSpecial Weather StatementJAXClay42 min
May 26, 2:55 PM EDTSpecial Weather StatementJAXPutnam50 min
May 26, 4:35 PM EDTSpecial Weather StatementJAXColumbia40 min
May 26, 4:44 PM EDTSpecial Weather StatementJAXGilchrist46 min
May 26, 5:08 PM EDTSpecial Weather StatementJAXMarion37 min
May 26, 5:26 PM EDTSpecial Weather StatementJAXGilchrist49 min

Nearby

Tornado Warnings in Florida, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.